| Texto completo | |
| Autor(es): |
Número total de Autores: 4
|
| Afiliação do(s) autor(es): | [1] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo - Brazil
Número total de Afiliações: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANNALS OF GLOBAL ANALYSIS AND GEOMETRY; v. 61, n. 3, p. 593-619, APR 2022. |
| Citações Web of Science: | 0 |
| Resumo | |
We describe a local model for any singular Riemannian foliation in a neighborhood of a closed saturated submanifold of a singular stratum. Moreover, we construct a Lie groupoid that controls the transverse geometry of the linear approximation of the singular Riemannian foliation around these submanifolds. We also discuss the closure of this Lie groupoid and its Lie algebroid. (AU) | |
| Processo FAPESP: | 15/22059-2 - Geometria e topologia via Teoria de Lie |
| Beneficiário: | Ivan Struchiner |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/14777-3 - As interações entre grupoides de Lie e Geometria Riemanniana |
| Beneficiário: | Mateus Moreira de Melo |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |